Join Us

We are 219,486 members in 84 forums discussing 161,542 topics.

Help with Abbreviations

Topic: Mom has Foot Syndrome/ On Tykerb/Xeloda

Forum: Stage IV/Metastatic Breast Cancer ONLY —

Please respect that this forum is for members with stage IV/metastatic breast cancer only. There is a separate forum for caregivers and friends: Caring for Someone with Stage 4 or Mets.

Metastatic breast cancer (MBC; also called stage IV) is breast cancer that has spread to other parts of the body, most commonly the bones, liver, brain, or lungs. Metastatic breast cancer can be treated but not cured. Metastatic disease is NOT hopeless. There are a wide variety of treatment options for metastatic breast cancer, and new medicines are being tested every day. More and more people are living life to the fullest while being treated for metastatic breast cancer.

Note: Please contact your doctor for any specific concerns about symptoms you are experiencing or your course of treatment.

Learn more about living with MBC.

Intro medically reviewed by: Brian Wojciechowski, M.D.
Last review date: November 22, 2020

Posted on: Aug 14, 2007 04:06PM

cneal318 wrote:

My mother was diagnosed with bc in December 2005 with mets to liver and now to bone, she is on Tykerb and Xeloda, She has done well on it since being put on it in April. She also went back to work recently. Any suggestions on how to deal with the foot syndrome would be great. She seems to only have the pain in one foot.

Crystal
Hugs Crystal
Log in to post a reply

Page 1 of 1 (3 results)

Posts 1 - 3 (3 total)

Log in to post a reply

Aug 15, 2007 08:59AM Shepgirl wrote:

Ask about B6 supplement, Cerebrex (Cox2 inhibitor) and what creams to use? I'm now to xeloda but these seem to be working for now. I also do Udder Cream morning and night. I on a very high dose of Xeloda but hoping this will keep the MFS at bay!

Dx 12/23/2004, IDC, 2cm, Stage IV, Grade 2, 2/22 nodes, mets, ER+/PR-, HER2-
Log in to post a reply

Aug 15, 2007 10:17AM joanne1428 wrote:

Report it to the onc..... depending on how bad it is, they should reduce dosage or take a bit of a break from the Xeloda until it heals.

In the meantime, Vitamin B6 might help, ask the onc for dosage..... and a thick cream applied to hands/feet and then covered with cotton gloves/socks works wonders and is soothing. I found bag balm to be the very best, so that's what I use even though it is goopy and sticky and it smells "unique".

Good luck... Joanne
My hopes are not always realized but I always hope - Ovid Dx 4/2006, IDC, 1cm, Stage IV, Grade 3, 0/33 nodes, ER-/PR-, HER2-
Log in to post a reply

Aug 15, 2007 01:47PM cneal318 wrote:

Ladies, thank you for the suggestions, I will talk to onc and pick up some of the bag balm.

Hugs Crystal

Page 1 of 1 (3 results)